Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hepatitis, high bilirubin levels, vomiting, taking udihep, domstal and Razo

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
hi im a 23 year old gal(48kg wt,5ft4inch ht) from india..i have been suffering from hepatitis for last 36 days. my sgpt has come down to 225 from 1600 but my biirubin is 27?
date wise report given below..
tests are done in interval of 6 days
bilirubin-> 6.7 , 10.8 ,19.6,23,26,27
SGPT -> 1067,1475,1580,775,325,225.
hepatitis b = negative,
hepatitis a = indeterminate,
hepatitis e = negative,
Ultrasonography done..and found absolutely ok.
Please tell me what to do?
medicines i m having now are 1>udihep 300mg twice a day, 2>domstal thrice a day, 3> Razo (oral) once a day. Still vomiting takes place twice or thrice a day.
Posted Tue, 1 May 2012 in Liver and Gall Bladder
Answered by Dr. Poorna Chandra K.S 26 hours later

Thanks for writing your query.

In infective hepatitis, SGOT & SGPT raise and fall first followed by bilirubin levels as the enzymes reflect liver cell destruction and bilirubin is a result of it.

High bilirubin values in the face of reducing enzymes can also seen with co-existing renal failure, hemolysis (destruction of red blood cells) or biliary obstruction (ruled out by a normal Ultrasound abdomen). However to be sure one needs a complete LFT report.
Discuss with your primary doctor and get the tests done under their guidance.

The medications you are taking is appropriate. Add some multivitamins and take frequent meals.

Hope this helps you. Should you have any further query, I am available to address them.

Above answer was peer-reviewed by
Follow-up: Hepatitis, high bilirubin levels, vomiting, taking udihep, domstal and Razo 20 hours later
thanks dr. for ur reply.can you please suggest the names of the multivitsmins which she can take.
Answered by Dr. Poorna Chandra K.S 6 hours later
Hi and thanks again,

One can take either a capsule of Becadexamin or a tablet of Supradyn once a day.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor